# SDR AALA20001081

- Difficulty date: June 28, 2000
- Submitted: August 21, 2000
- Operation: Air carrier
- Aircraft: N598AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53288
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Part number: 1808492
- Condition: Dirty
- Location: Acm Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SFO - FLT 1992 - DURING FLIGHT, THE FLIGHT ATTENDANT REPORTED SMOKE VISIBLE FROM AIR CONDITIONER VENTS.  RETURNED AND LANDED SFO WITHOUT INCIDENT.  REPLACED COALESCER BAGS AND ACCOMPLISHED PACK BURN-OUT.  UNABLE TO DUPLICATE SMOKE.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
